%0 Journal Article
	%A M. Hussain and  Aqsa Farooq
	%D 2019
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 155, 2019
	%T Metric Dimension on Line Graph of Honeycomb Networks
	%U https://publications.waset.org/pdf/10010901
	%V 155
	%X Let G = (V,E) be a connected graph and distance
between any two vertices a and b in G is a−b geodesic and is denoted
by d(a, b). A set of vertices W resolves a graph G if each vertex is
uniquely determined by its vector of distances to the vertices in W.
A metric dimension of G is the minimum cardinality of a resolving
set of G. In this paper line graph of honeycomb network has been
derived and then we calculated the metric dimension on line graph
of honeycomb network.
	%P 197 - 202